# SDR AUS20031141

- Difficulty date: October 30, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bell 206B-3
- Engine: Allsn 250C20B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Rod
- Part number: 206001059101
- Condition: Corroded
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR CONTROL TUBE SEVERELY CORRODED IN AREA UNDER FORWARD NYLATRON SLEEVE.  INSPECTION FOUND CORROSION WAS BEYOND LIMITS AND WAS REPLACED.  AIRCRAFT OPERATES IN A MARINE ENVIRONMENT.
